Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 33, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 19, 2014, 7:08 AM MST for Maricopa County, Arizona. It was in force for 112 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2014, 7:08 AM MST (14:08 UTC)
- Expired
- Aug 19, 2014, 9:00 AM MST
- In force
- 112 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 79 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 7:14 AM MST | FLASH FLOOD | New River, AZ | WATER RESCUE CONDUCTED BY PHOENIX FIRE DEPARTMENT |
| Aug 19, 7:17 AM MST | FLOOD | 3 N Metro Center, AZ | UNDERPASS FLOODED AT GREENWAY AND I-17 |
| Aug 19, 7:22 AM MST | HEAVY RAIN 0.93 | 5 Nnw Desert Ridge Mark, AZ | HEAVY RAIN...0.93 INCH ON 30 MINUTES. STREET FLOODING IN AREA. |
| Aug 19, 7:26 AM MST | FLASH FLOOD | 3 Nnw North Mountain Pa, AZ | SPOTTER REPORTED VIA TEXT MESSAGE 3 FEET OF WATER IN CAVE CREEK WASH NEAR INTERSECTION OF 7TH AVE AND CORAL GABLES DR. |
| Aug 19, 7:29 AM MST | FLASH FLOOD | 5 Ese New River, AZ | WATER RESCUE CONDUCTED BY PHOENIX FIRE DEPARTMENT |
| Aug 19, 7:30 AM MST | HEAVY RAIN 1.32 | 3 Wsw Desert Ridge Mark, AZ | MEASURED RAINFALL BETWEEN 0630 AND 0730 MST. |
| Aug 19, 7:31 AM MST | FLOOD | 5 Wsw Desert Ridge Mark, AZ | LOW WATER CROSSINGS FLOODED. |
| Aug 19, 7:31 AM MST | FLASH FLOOD | 2 Sse Cave Creek, AZ | WATER RESCUE CONDUCTED BY PHOENIX FIRE DEPARTMENT |
| Aug 19, 7:34 AM MST | HEAVY RAIN 0.75 | 3 Nne North Mountain Pa, AZ | AT LEAST 0.75 INCH OF RAIN IN 30 MINUTES. |
| Aug 19, 7:39 AM MST | FLASH FLOOD | 5 W Cave Creek, AZ | WATER RESCUE CONDUCTED BY PHOENIX FIRE DEPARTMENT |
| Aug 19, 8:13 AM MST | FLASH FLOOD | 4 Nnw Desert Ridge Mark, AZ | WATER RESCUE CONDUCTED BY PHOENIX FIRE DEPARTMENT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 2.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1643 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1179 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
327
WGUS55 KPSR 191408
FFWPSR
AZC013-191600-
/O.NEW.KPSR.FF.W.0033.140819T1408Z-140819T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
708 AM MST TUE AUG 19 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES GLENDALE...YOUNGTOWN...WADDELL...SURPRISE...SUN CITY
WEST...SUN CITY...SCOTTSDALE...PHOENIX...PEORIA...PARADISE
VALLEY...NEW RIVER...EL MIRAGE...
* UNTIL 900 AM MST
* AT 700 AM MST...TRAINED WEATHER SPOTTERS REPORTED HEAVY RAIN FALL
AND STREET FLOODING IN MANY AREAS. WATER IS FLOWING THROUGH
INTERSECTIONS AND QUICKLY POOLING IN MANY RETENTION AND DETENTION
BASINS ACROSS NORTHERN MARICOPA COUNTY...MAINLY FROM CENTRAL PHOENIX
NORTHWARD TO ANTHEM....AND FROM THE WHITE TANK MOUNTAINS EAST TO
FOUNTAIN HILLS. WASHES AND CANALS ARE FLOWING AND HEAVY RAIN WILL
CONTINUE TO FALL FOR THE NEXT COUPLE OF HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SURPRISE...GLENDALE...SUN CITY...NORTH PHOENIX...CAVE
CREEK...CAREFREE...CAMP CREEK...DESERT MOUNTAIN AND ANTHEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.
&&
LAT...LON 3401 11176 3350 11178 3351 11241 3390 11240
3391 11238 3389 11228 3393 11224 3395 11225
3398 11220 3405 11216
$$
MEYERS1 follow-up statement
912
WGUS75 KPSR 191455
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
755 AM MST TUE AUG 19 2014
AZC013-191600-
/O.CON.KPSR.FF.W.0033.000000T0000Z-140819T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
755 AM MST TUE AUG 19 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM MST FOR
CENTRAL MARICOPA COUNTY...
AT 739 AM MST...TRAINED WEATHER SPOTTERS CONTINUE TO REPORT FLASH
FLOODING ION MANY AREAS ACROSS NORTHERN MARICOPA COUNTY. UPWARDS TO
TWO INCHES OF RAIN HAS FALLEN IN SOME LOCATIONS SINCE 630 AM...AND
ADDITIONAL RAINFALL ACCUMULATIONS OF ANOTHER HALF INCH CAN BE
EXPECTED THIS MORNING. RUNOFF WILL CONTINUE TO FLOW INTO WASHES AND
STREAMS...AND LOW LYING AREAS WILL REMAIN INUNDATED FOR SEVERAL
HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SURPRISE...PEORIA...SUN CITY...NEW RIVER...DESERT MOUNTAIN...DEER
VALLEY...SCOTTSDALE...CAMP CREEK...SCOTTSDALE...CAVE CREEK...AND
CAREFREE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.
&&
LAT...LON 3401 11176 3350 11178 3351 11241 3390 11240
3391 11238 3389 11228 3393 11224 3395 11225
3398 11220 3405 11216
$$
MEYERSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 4:45 AM MST, 2 hours 23 minutes earlier.
Area forecast discussion, Aug 19, 4:45 AM MST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 445 AM MST TUE AUG 19 2014 .UPDATE...UPDATED AVIATION AND FIRE WEATHER DISCUSSIONS. && .SYNOPSIS... AN EARLY SEASON PACIFIC LOW PRESSURE SYSTEM APPROACHING THE AREA FROM THE WEST IS EXPECTED TO PRODUCE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY THROUGH THE DAY TODAY...WITH LESSER CHANCES FOR CONVECTIVE ACTIVITY THROUGH FRIDAY AS THE LOW CENTER MOVES SLOWLY EASTWARD ACROSS THE REGION. DRIER AIR SPREADING IN FROM THE WEST WILL REDUCE THUNDERSTORM ACTIVITY FROM THIS WEEKEND INTO EARLY NEXT WEEK. BELOW NORMAL TEMPERATURES ARE FORECAST FROM TODAY THROUGH FRIDAY...WARMING THIS WEEKEND. && .DISCUSSION... TODAY... STORM COVERAGE SO FAR THIS EARLY MORNING CONTINUES TO BE BEEN VERY LIMITED...WITH A FEW SHOWERS NOW BEGINNING TO DEVELOP ACROSS LA PAZ...MARICOPA...AND SOUTHERN GILA COUNTY AT THIS HOUR. WE ARE STILL EXPECTING WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY TO DEVELOP THROUGH THE REST OF THIS MORNING AS THE UPPER LOW THAT IS NOW LOCATED JUST OFF THE CENTRAL CA COAST CONTINUES TO APPROACH THE REGION. THE LATEST NAM/GFS/EURO MODEL SUITES CONTINUE TO SHOW THAT SHOWERS/THUNDERSTORMS WILL DEVELOP ACROSS SW AND SOUTH-CENTRAL AZ THIS MORNING...MAINLY ACROSS LA PAZ AND MARICOPA/PINAL/GILA COUNTIES. HOWEVER RAINFALL AMOUNTS SEEM TO BE A BIT LESS THAN WHAT WAS DEPICTED ON EARLIER RUNS...LIKELY DUE TO PWATS PEAKING IN THE 1.80-1.90 INCH RANGE...DOWN A BIT FROM THE 2.00-2.10 INCH THAT WAS BEING FORECASTED YESTERDAY...BUT MOISTURE/DYNAMICS STILL APPEAR TO BE GOOD ENOUGH TO JUSTIFY TO CONTINUE THE FORECAST FOR LOCALLY HEAVY RAINFALL AMOUNTS...WITH THE BEST CHANCE FOR HEAVY RAINS TO BE BEFORE NOON ACROSS SOUTH-CENTRAL AZ...AS A WEAK SHORTWAVE MOVES NORTHEASTWARD ACROSS THE REGION. RAINFALL CHANCES WILL LIKELY DROP NOTICEABLY THIS AFTERNOON/EVENING AS DRIER AIR BEGINS TO FILTER IN FROM THE WEST BEHIND THIS SHORTWAVE AND THE ATMOSPHERE STABILIZES...BUT HEAVY RAINFALL WILL STILL BE A POSSIBILITY OVER THE FAVORED UPSLOPE AREAS OF SOUTHERN GILA COUNTY INTO TONIGHT. ALL THIS RAINFALL/CLOUDS IS EXPECTED TO KEEP OUR HIGHS TODAY WELL BELOW NORMAL...WITH MOST SOUTH-CENTRAL AZ LOWER DESERT LOCATIONS REMAINING IN THE 90S. WEDNESDAY AND WEDNESDAY NIGHT... A SIGNIFICANT REDUCTION IN SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED ON WEDNESDAY AND WEDNESDAY NIGHT AS PWATS FALL INTO THE 1.25-150 INCH RANGE AS SOUTHWESTERLY FLOW ALOFT STRENGTHENS OVER THE REGION AHEAD OF THE MAIN UPPER LOW CENTER. STILL...ISOLATED TO SCATTERED STORMS CAN BE EXPECTED...WITH THE BEST CHANCES FOR STORMS BEING OVER THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX AS STRONGER WINDS ALOFT INCREASES BULK SHEAR VALUES OVER THE REGION. THURSDAY AND FRIDAY... THE LIKELIHOOD OF A SECOND HEAVY RAIN EVENT ON THURSDAY/FRIDAY NOW LOOKS TO BE SIGNIFICANTLY LESS...SINCE LATEST MODELS RUNS ARE NOW SHOWING MUCH LESS TROPICAL MOISTURE...FROM TROPICAL STORM LOWELL...BEING PULLED NORTHEASTWARD INTO THE REGION. THUS...HAVE REDUCED POPS SOMEWHAT ON THU/FRI...BUT STILL KEEPING THINGS BROADBRUSHED A BIT...SINCE THE EURO CONTINUES TO BE SLOWER WITH THE MOVEMENT OF THE UPPER LOW CENTER...TAKING IT ACROSS AZ ON FRIDAY...WHILE THE FASTER GFS CONTINUES TO MOVE IT THROUGH ON THURSDAY. SATURDAY THROUGH TUESDAY... THE COMBINATION OF A DRIER WESTERLY FLOW ALONG WITH RIDGING ALOFT WILL LIKELY KEEP CHANCES FOR THUNDERSTORM ACTIVITY AT CLIMO...OR BELOW LEVELS DURING THIS PERIOD. HOWEVER...IT STILL APPEARS THAT THERE WILL BE ENOUGH RESIDUAL MOISTURE AROUND TO KEEP US FROM ELIMINATING CHANCES FOR POPS ENTIRELY AT THIS POINT...WITH TEMPERATURES RETURNING TO NEAR...OR SLIGHTLY ABOVE NORMAL VALUES. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... AS UPPER TROF APPROACHES FROM THE WEST AND MONSOON MOISTURE INCREASES...STILL EXPECT SHOWERS AND THUNDERSTORMS TO INCREASE THIS MORNING...BECOMING NUMEROUS BY 14-15Z. WILL KEEP MENTION OF THUNDER...AS VCTS...IN TAFS THRU ABOUT 16Z...THEN FIGURE RAIN WILL HAVE COOLED AND STABILIZED BOUNDARY LAYER ENOUGH THAT WE SHOULD BE IN A MORE SHOWERY REGIME THAT WILL CONTINUE INTO THE AFTERNOON. DEPENDING UPON HOW MUCH SUNSHINE IS SEEN THIS AFTERNOON THERE MAY BE ANOTHER ROUND OF THUNDERSTORMS TO DEAL WITH AT THE TERMINALS. WILL WAIT FOR LATER TO SEE HOW THAT PLAYS OUT. OTHERWISE WINDS SHOULD FAVOR THE SOUTH TO SOUTHEAST THIS MORNING...TRANSITIONING MORE TOWARDS SOUTHWEST IN THE AFTERNOON WITH SPEEDS MOSTLY AOB 12KT. NOTE...IF SHOWERS/STORMS CONTINUE TO TAKE THEIR TIME DEVELOPING...THE TAFS WILL BE OVERPLAYING THE WEATHER AND WILL NEED TO BE UPDATED TO PUSH BACK THE PRECIP ONSET. SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH... EXPECT SHOWERS/STORMS TO MOSTLY STAY EAST OF KIPL TODAY...WITH COVERAGE AT KBLH TO BE MORE ON THE ISOLATED SIDE. WITH UPPER JET APPROACHING...THERE WILL BE A THREAT FOR AFTN/EARLY EVE THUNDER AT THE TERMINAL AND THUS WILL KEEP VCTS IN THE KBLH TAF. WINDS TO FAVOR THE SOUTH AT KBLH...BECOMING GUSTY THIS AFTERNOON WITH SPEEDS AOB 20KT. AT KIPL...EXPECT MID/UPPER CLOUD DECKS TO SCATTER OUT BY 18Z WITH WINDS TO SHIFT TOWARDS THE SOUTHWEST...BECOMING LOCALLY BREEZY FROM THE WEST EARLY THIS EVENING. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY ON THURSDAY WITH A CHANCE ACROSS THE HIGHER TERRAIN EAST OF PHOENIX. LITTLE CHANGE IS EXPECTED FRIDAY. HIGH TEMPERATURES BOTH DAYS WILL STAY BELOW SEASONAL NORMALS...WITH COOLER DESERTS FALLING INTO THE 90S. HUMIDITY LEVELS WILL STAY QUITE ELEVATED WITH MOST OF THE DESERTS RECORDING MINIMUM RH VALUES BETWEEN 20 AND 30 PERCENT. A STEADY SOUTHWEST FLOW ALOFT WILL LEAD TO GRADUAL DRYING AND WARMING CONDITIONS OVER THE WEEKEND AND INTO EARLY NEXT WEEK. BY SUNDAY THERE WILL BE JUST A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE HIGHER TERRAIN EAST OF PHOENIX WITH PARTLY TO MOSTLY SUNNY SKIES EXPECTED ELSEWHERE. DESPITE THE DRYING TREND...MINIMUM RH VALUES WILL STAY ON THE ELEVATED SIDE AND SHOULD MOSTLY RANGE FROM 15 TO 25 PERCENT. NO STRONG WINDS ARE EXPECTED THROUGH THE PERIOD...MAINLY NORMAL DIURNAL WINDS FAVORING THE SOUTH TO SOUTHWEST LESS THAN 15 MPH. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...PERCHA AVIATION....CB FIRE WEATHER...CB
Hazardous weather outlook, Aug 19, 3:47 AM MST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 347 AM MST TUE AUG 19 2014 AZZ020>028-CAZ031-201100- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA- 347 AM MST TUE AUG 19 2014 /347 AM PDT TUE AUG 19 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THE COMBINATION OF A RATHER STRONG UPPER LEVEL LOW CENTER (FOR MID- AUGUST) APPROACHING FROM THE NORTHWEST AND INCREASING MOISTURE FROM THE SOUTH WILL ALLOW WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY TO DEVELOP TODAY...WITH THE BEST CHANCES FOR RAINFALL TO BE FROM THE MID-MORNING INTO THE EARLY AFTERNOON HOURS. HEAVY RAIN...LOCALIZED FLOODING AND STRONG GUSTY WINDS ARE THE PRIMARY WEATHER HAZARDS ASSOCIATED WITH ANY STORMS THAT DEVELOPS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE COMBINATION OF A UPPER LEVEL LOW CENTER MOVING EASTWARD OVER THE REGION AND LINGERING MONSOON MOISTURE WILL KEEP THE THREAT OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS GOING THROUGH THE END OF THE WORKWEEK...WITH THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX SEEING THE BEST CHANCE OF STORMS. DRIER AIR MOVING IN FROM THE WEST WILL REDUCE THE CHANCES FOR STORMS OVER THE UPCOMING WEEKEND,,,AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Aug 19, 6:48 AM MST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
648 AM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM HEAVY RAIN 2 NNE SUN CITY WEST 33.69N 112.36W
08/19/2014 E1.00 INCH MARICOPA AZ TRAINED SPOTTER
VERY HEAVY RAIN. OVER 1 INCH IN AN HOUR ESTIMATED.
&&
EVENT NUMBER PSR1400204
MPLocal storm report, Aug 19, 6:52 AM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
652 AM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 AM HEAVY RAIN 2 E PEORIA 33.69N 112.20W
08/19/2014 M1.09 INCH MARICOPA AZ TRAINED SPOTTER
HEAVY RAIN...1.09 INCH IN 40 MINUTES...NOW TAPERING
OFF.
&&
EVENT NUMBER PSR1400205
MPLocal storm report, Aug 19, 6:54 AM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
654 AM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM HEAVY RAIN 3 WSW DESERT RIDGE MARK 33.65N 112.03W
08/19/2014 M1.00 INCH MARICOPA AZ TRAINED SPOTTER
1.00 INCH OF RAIN SINCE 6...30 AM
&&
EVENT NUMBER PSR1400206
MPLocal storm report, Aug 19, 7:02 AM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
702 AM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 AM FLOOD 1 ENE LAVEEN 33.43N 112.11W
08/19/2014 MARICOPA AZ TRAINED SPOTTER
1 8 - 1 4 INCH OF WATER ON I-17 AT DURAGO CURVE
&&
EVENT NUMBER PSR1400207
MPLocal storm report, Aug 19, 7:04 AM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
704 AM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 AM HEAVY RAIN 3 ESE PEORIA 33.67N 112.19W
08/19/2014 M1.75 INCH MARICOPA AZ TRAINED SPOTTER
HEAVY RAIN...1.75 INCH IN 45 MINUTES.
&&
EVENT NUMBER PSR1400208
MPLocal storm report, Aug 19, 7:06 AM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
706 AM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 AM FLOOD 1 ENE NORTH MOUNTAIN PA 33.59N 112.05W
08/19/2014 MARICOPA AZ TRAINED SPOTTER
CURB-TO-CURB FLOODING ON I-17 AND DAISY.
&&
EVENT NUMBER PSR1400209
MPThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:05 PM MST | Areal Flood Advisory | PSR | La Paz | 115 min |
| Aug 19, 6:27 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 108 min |
| Aug 19, 6:52 AM MST | Flash Flood Watch | PSR | 11 hr | |
| Aug 19, 9:03 AM MST | Flash Flood Warning | PSR | Maricopa | 117 min |
| Aug 19, 10:06 AM MST | River Flood Warning | PSR | Maricopa | 10 hr |
| Aug 19, 10:10 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 19, 11:05 AM MST | Flash Flood Warning | PSR | Maricopa | 115 min |
| Aug 19, 11:39 AM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Aug 19, 12:11 PM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Aug 19, 1:07 PM MST | Flash Flood Warning | PSR | Maricopa | 113 min |
| Aug 19, 1:13 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 2 hr |
| Aug 19, 1:23 PM MST | Special Weather Statement | PSR | Pinal | 52 min |
| Aug 19, 1:30 PM MST | Blowing Dust Advisory | PSR | 71 min | |
| Aug 19, 2:55 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 19, 3:02 PM MST | Flash Flood Warning | PSR | Maricopa | 118 min |
| Aug 19, 3:17 PM MST | Areal Flood Advisory | PSR | Gila | 118 min |
| Aug 19, 4:17 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 19, 4:53 PM MST | Flash Flood Warning | PSR | Maricopa | 112 min |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.